MAUDE Adverse Event Report: BD MEDICAL (BD WEST) MEDICAL SURGICAL LUER-LOK; PISTON SYRINGE

BD MEDICAL (BD WEST) MEDICAL SURGICAL LUER-LOK; PISTON SYRINGE
Catalog Number 302830
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/04/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Based on the investigation and with the sample analysis the symptom reported by the customer could not be confirmed.We will continue monitoring the complaint trend for the product and symptom.The silicone lubricant is a medical grade and applied to the syringe rubber stopper and the inner wall of the syringe barrel to make smooth the movement of the plunger rod-rubber stopper.No additional testing is to be performed to keep the evidence in case it is needed to be shown to mfds.
 
Event or Problem Description
It was reported that there was an unknown foreign substance or scratch on the black rubber packing of bd syringe 20ml ll s/c 486u4s.

Brand Name
LUER-LOK
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
Manufacturer (Section G)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key23888470
Report Number1911916-2025-00814
Device Sequence Number14645247
Product Code FMF
UDI-Device Identifier00382903028306
UDI-Public(01)00382903028306(11)241017(17)290930(10)4290314
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K110771
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number302830
Device Lot Number4290314
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/04/2025
Initial Report FDA Received Date12/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/17/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown